An integral interpolation chain fraction of the Thiele type

1Makarov, VL
2Demkiv, II
1Institute of Mathematics of the NAS of Ukraine, Kyiv
2Lviv Polytechnic National University
Dopov. Nac. akad. nauk Ukr. 2016, 1:12-18
https://doi.org/10.15407/dopovidi2016.01.012
Section: Mathematics
Language: Ukrainian
Abstract: 

An integral interpolation chain fraction of the Thiele type has been constructed. This fraction is a natural generalization of the classical Thiele contiunued fraction.

Keywords: continued fraction, interpolation points, Thiele fraction
References: 
  1. Levrie P., Bultheel A. Numerical Algorithms, 1993, 4, Iss. 2: 225–239. doi: https://doi.org/10.1007/BF02144105
  2. Tan J., Fang Y. Numerical Algorithms, 2000, 24, Iss. 1: 141–157. doi: https://doi.org/10.1023/A:1019193210259
  3. Gensane Th. Numerical Algorithms, 2012, 60, Iss. 3: 523–529. doi: https://doi.org/10.1007/s11075-011-9528-8
  4. Makarov V. L., Khlobistov V. V., Demkiv I. I. Reports of the National Academy of Sciences of Ukraine, 2007, 8: 21–25 (in Ukrainian).
  5. Makarov V. L., Demkiv I. I. Reports of the National Academy of Sciences of Ukraine, 2008, 11: 17–23 (in Ukrainian).
  6. Skorobogat'ko V.Ya. Theory of Branching Continued Fractions and Its Application in Computational Mathematics, Moscow: Nauka, 1983 (in Russian).
  7. Jones W., Tron W. Continued fractions. Analytic theory and applications, Moscow: Mir, 1985 (in Russian).